# SDR FDEA201210013525

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 38,608 hours, 37,131 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Part number: A5771009600000
- Part serial: NT11065
- Condition: Damaged
- Location: Nr 2 Spoiler
- Component: Spoiler
- Component part number: A5771009600000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SPOILER FWD POINT OF OTBD EDGE WORN.   REPAIRED ON EA6-5771-157943, CAT B.
